# SDR 95UAL900211

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9071U
- Make and model: Boeing 737222
- Aircraft serial: 19952
- Engine: Pwa JT8D7B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV03031D078
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING ELECTRICAL SMELL FROM AFT GALLEY AREA.  SMELL DISSIPATED WHEN FLUORESCENT OVERHEAD LIGHTS AT GALLEY TURNED OFF.  REPLACED LAMP HOLDER SOCKET, WIRES AND LAMPS.  CHECKS O.K.
